Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A class of two-bridge knots with property-$ P$


Author: E. J. Mayland
Journal: Proc. Amer. Math. Soc. 64 (1977), 365-369
MSC: Primary 55A25
DOI: https://doi.org/10.1090/S0002-9939-1977-0448335-8
MathSciNet review: 0448335
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A knot k has property-P provided no simply connected manifold results from performing a nontrivial elementary surgery along k. We establish property-P for certain families of two-bridge knots generalizing twist knots (Whitehead doubles of the trivial knot).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55A25

Retrieve articles in all journals with MSC: 55A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0448335-8
Keywords: Fundamental group, 3-manifold, knots, property-P
Article copyright: © Copyright 1977 American Mathematical Society